Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Periodic solutions for nonautonomous second
order systems with sublinear nonlinearity


Author: Chun-Lei Tang
Journal: Proc. Amer. Math. Soc. 126 (1998), 3263-3270
MSC (1991): Primary 34C25, 58E50
DOI: https://doi.org/10.1090/S0002-9939-98-04706-6
MathSciNet review: 1476396
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The existence and multiplicity of periodic solutions are obtained for nonautonomous second order systems with sublinear nonlinearity by using the least action principle and the minimax methods.


References [Enhancements On Off] (What's this?)

  • 1. H. Brezis and L. Nirenberg, Remarks on finding critical points, Comm. Pure Appl. Math. 44 (1991), 939-963. MR 92i:58032
  • 2. Y. M. Long, Nonlinear oscillations for classical Hamiltonian systems with bi-even subquadratic potentials, Nonl. Anal. TMA 24 (12) (1995), 1665-1671. MR 96h:34079
  • 3. J. Mawhin and M. Willem, Critical point theory and Hamiltonian systems, Springer-Verlag, New York, Berlin, Heidelberg, London, Paris, Tokyo, 1989. MR 90e:58016
  • 4. P. H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Reg. Conf. Ser. in Math. No. 65, Amer. Math. Soc., Providence, RI, 1986. MR 87j:58024
  • 5. C. L. Tang, Periodic solutions of nonautonomous second order systems with $\gamma$-quasisubadditive potential, J. Math. Anal. Appl. 189 (3) (1995), 671-675. MR 96a:34090
  • 6. C. L. Tang, Existence and multiplicity of periodic solutions for nonautonomous second order systems, Nonl. Anal. TMA, to appear.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C25, 58E50

Retrieve articles in all journals with MSC (1991): 34C25, 58E50


Additional Information

Chun-Lei Tang
Affiliation: Department of Mathematics, Southwest Normal University, Chongqing 400715, People’s Republic of China
Email: tangcl@swnu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-98-04706-6
Keywords: Coercive, the (PS) condition, Sobolev's inequality, Wirtinger's inequality, the least action principle, the Saddle Point Theorem, periodic solution
Received by editor(s): March 18, 1997
Communicated by: Jeffrey B. Rauch
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society